# SDR CALA2017072802402

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 91,719 hours, 10,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT 53 RT IS INOP. REPLACED EMERGENCY LIGHT ASSY AT SEAT 53RH IAW SUBTASK 33-51-12-4 22-005-002 AND CKS OK. OPS CHECKED LIGHTS. CHECK GOOD.
